MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered within range at the time of the event.There were no issues with other patient samples.No hardware errors occurred at the time of the event.The customer suspected a possible blood collection issue because the sample was sent in for testing and not collected on site.Inadequate mixing, centrifugation or other mishandling of the sample cannot be excluded as contributing factors to the discordant results.The sample tube manufacturer's instructions for use (ifu) must be followed, including mixing of the sample after phlebotomy, to ensure complete dispersion of the anti-coagulant throughout the sample to avoid latent fibrin formation in the plasma portion of the sample.The issue is sample specific, but the specific cause of the discordant results cannot be determined.The reagent is performing according to specifications.No further evaluation of this device is required.Mdr 9610806-2020-00037 was filed for the discordant prothrombin time result obtained on 09-jul-2020.
 
Event or Problem Description
A discordant, falsely elevated prothrombin time (pt) result was obtained on a patient sample on a sysmex ca-660 system using dade innovin reagent.The discordant result was not reported to the physician(s).The same sample was repeated on the same system using the same reagent, resulting lower.This result was reported, as the correct result, to the physician(s).The following day, another discordant, falsely elevated pt result was obtained on another sample from the same patient on the same sysmex ca-660 system using dade innovin reagent.The discordant result was not reported to the physician(s).The patient was redrawn and the redrawn sample was run for pt on the same sysmex ca-660 system using dade innovin reagent, resulting lower.This result was reported, as the correct result, to the physician(s).There are no reports of patient intervention or adverse health consequences due to the discordant, falsely elevated prothrombin time (pt) results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key10367914
Report Number9610806-2020-00036
Device Sequence Number19441233
Product Code GJS
UDI-Device Identifier00842768003806
UDI-Public00842768003806
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberDADE INNOVIN
Device Catalogue Number10445706
Device Lot Number549729
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1